I Have Back Pain And On Remicade. How Do You Know The Back Pain Is From Remicade?

Question

Asked by Barbara

I Have Back Pain And On Remicade. How Do You Know The Back Pain Is From Remicade?

I have noticed that I have low back pain about 3 days after the Remicade infusion. Not all the time but it comes in waves and then goes away. It is also painful in my hips. Could this be from the Remicade. It finally goes away about in 3-4 weeks. Can we take Tylenol? I know Ibuprofen isn't reccomended. Barbara

Answer

Hi Barbara,

Thank you for your question. Remicade does have a published side effect of causing joint or muscle pain, so it could be the Remicade that's causing your lower back and hip pain. You can read more about the side effects of Remicade by clicking here. I would recommend discussing it with your doctor. As for the Tylenol, it does not interact directly with the Remicade, but I would check with your doctor or pharmacist before taking it to make sure that it doesn't interact with any other medications that you may be taking.

Best of luck,

Casey